International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 467-471
Commutativity of rings with contraints on nilpotents and nonnilpotents
1Department of Mathematics, College of Science and Technology, Abudies, Jerusalem, Israel
2Department of Mathematics, University of California, Santa Barbara 93106, California , USA
Received 27 August 1987
Copyright © 1989 Mohamad Hasanali and Adil Yaqub. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.